# SDR AALA202201060506

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737*
- Aircraft serial: 29556
- Aircraft time: 33,845 hours, 13,992 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Stop
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE COCKPIT DOOR HOLD OPEN CATCH WILL NOT HOLD DOOR OPEN. REMOVED AND REPLACED COCKPIT DOOR STOP. OPERATIONS GOOD.
